| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the right coronary artery.A 2.50 x 24 synergy drug-eluting stent was selected for use.However, upon entering the artery, the stent was deformed on the shaft.The device was removed and the procedure was completed with another of same device.